# SDR AALA202204069404

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 88,480 hours, 11,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: 0868
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 49,110 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 SLIDE NEEDS REPLACED. L1 SLIDE REPLACED PER AMM 25-66-01.
